... I was on top of the world and then started crying and depressed. I don't feel like I will ever be well again. I am having I want to diie days P
I am so sorry! I felt like that back when I was 40 and my first time struggling with anxiety and depression. I am now 61 and had 3 relapses because I went off my buspar. I relapsed after a few years off and they were horrible and I had those feelings again, just so low and no one understood. I would go back on my med, but took months to get really well, now I stay on a maintenance dose, but still have bad days. I go for a walk outside along a riverwalk, or go sit at the mall and people watch or go for a bike ride. Winter is hard, I have SAD. I had to put my cat to sleep and I have been really depressed, but I cannot take SSRIs, the side effects. My husband retired now and that helps, we play cards or go for car rides. It always helps me to get out of the house for awhile. Depression heals, but seems it never will sometimes. You are not alone in your feelings. Please stay strong!! Tomorrow might be better. Go see a movie, I go by myself. Maybe you need time for the higher dose to work. HUGS
I really feel for you. Depression is an awful thing. As you're waiting for your meds to work find someone to talk to. Make your self do something you like or used to enjoy. Find some activity to take your mind of how you are feeling. I'm trying to practice what I'm preaching. It may not be easy but I seriously doubt that you will regret. In fact, you may very well be glad you did. We have a City Folk festival every summer where I live and I ALWAYS enjoy it. This summer I had the hardest time making up my mind to go or not. I thought how really ridiculous it was for my inability to decide knowing how much I really enjoy it. So I turned my car around and went. I was soooo glad I went. I'm a music lover and they had a swing band that night who were totally AWESOME! I could not sit still in my seat! But depression almost had me miss it. Hope this helps and that you feel better soon.
Hello Kitty, I too am retired (72 years old). I have been on anti-depressants for over 20 years, some had side effects and some didn't. I have been on Effexor 150mg for 9 years, and my doctor is now suggesting I wean off, and see how I go.
Does your doctor feel you do better on two medications? I have never had more than one at a time. I found 150mg Effexor was really good for me. It got rid of depression, anxiety and panics, with no side effects at all. I know we are all different, and what suits one person does not suit another. I hope when I eventually wean off it, I will be well.
I do hope you feel better soon . Depression takes away so much doesn't it?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depression - I switched from Effexor XR to Prestiq three weeks ago. I also take Maxalt for migrains/
Posted 6 Oct 2009 • 1 answer
Posted 17 Jul 2013 • 4 answers
Posted 28 Dec 2013 • 2 answers
Posted 28 Feb 2014 • 1 answer
Posted 13 Feb 2016 • 2 answers